# SDR YENA20110503247

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 43,678 hours, 16,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 037049
- Condition: Failed
- Location: Cabin
- Part time: 27,988 hours, 9,946 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 780 MBJ-JFK DURING MAINTENANCE, EPSU RT FAULT.  FOUND BATTERY FAULTING ON RT MID EPSU.  REMOVED AND REPLACED IAW AMM 33-51-38.  OPS CHECK OK.
